Solution of Maxwell equation in axisymmetric geometry by Fourier series decompostion and by use of H(rot) conforming finite element - Archive ouverte HAL Access content directly
Journal Articles Numerische Mathematik Year : 2000

Solution of Maxwell equation in axisymmetric geometry by Fourier series decompostion and by use of H(rot) conforming finite element

(1)
1

Abstract

This study deals with the mathematical and numerical solution of time-harmonic Maxwell equation in axisymmetric geometry. Using Fourier decomposition, we define weighted Sobolev spaces of solution and we prove expected regularity results. A practical contribution of this paper is the construction of a class of finite element conforming with the H(rot) space equipped with the weighted measure rdrdz. It appears as an extension of the well-known cartesian mixed finite element of Raviart-Thomas-Nédélec [11]-[15]. These elements are built from classical lagrangian and mixed finite element, therefore no special approximations functions are needed. Finally, following works of Mercier and Raugel [10], we perform an interpolation error estimate for the simplest proposed element.
Fichier principal
Vignette du fichier
Maxwell_Axisymmetric_Finite_Element_PL2000.pdf (261.95 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

cea-03578610 , version 1 (17-02-2022)

Identifiers

Cite

Patrick Lacoste. Solution of Maxwell equation in axisymmetric geometry by Fourier series decompostion and by use of H(rot) conforming finite element. Numerische Mathematik, 2000, Numer. Math. 84, 577–609 (2000), 84, pp.577-609. ⟨10.1007/s002119900112⟩. ⟨cea-03578610⟩

Collections

CEA INSMI DAM
170 View
20 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More